Icosahedral Galois Representations

DSpace/Manakin Repository

Icosahedral Galois Representations

Citable link to this page

. . . . . .

Title: Icosahedral Galois Representations
Author: Taylor, Richard L.
Citation: Taylor, Richard L. 1997. Icosahedral Galois representations. Pacific Journal of Mathematics 181(3): 337–347.
Access Status: At the direction of the depositing author this work is not currently accessible through DASH.
Full Text & Related Files:
Abstract: To the memory of Olga Taussky-Todd
Published Version: doi:10.2140/pjm.1997.181.337
Other Sources: http://www.math.harvard.edu/~rtaylor/
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3637100

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7262]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters